# SDR UPS08553302

- Difficulty date: August 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 22,405 hours, 14,600 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Structure
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION EMANATING AROUND NUT PLATES ON APU INLET DOOR STRUCTURE.  REPAIR PER ATS ER 08-2706 DATED 02SEP08.
